Cushing, D. and Kamtue, S. (2019) 'Long-scale Ollivier Ricci crvature of graphs.', Analysis and geometry in metric spaces., 7 (1). pp. 22-44.
We study the long-scale Ollivier Ricci curvature of graphs as a function of the chosen idleness. Similarly to the previous work on the short-scale case, we show that this idleness function is concave and piecewise linear with at most 3 linear parts. We provide bounds on the length of the first and last linear pieces. We also study the long-scale curvature for the Cartesian product of two regular graphs.
|Full text:||(VoR) Version of Record|
Available under License - Creative Commons Attribution.
Download PDF (545Kb)
|Publisher Web site:||https://doi.org/10.1515/agms-2019-0003|
|Publisher statement:||© 2019 D. Cushing and S. Kamtue, published by De Gruyter. This work is licensed under the Creative Commons Attribution alone 4.0 License.|
|Date accepted:||No date available|
|Date deposited:||03 July 2019|
|Date of first online publication:||24 May 2019|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|